Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 27, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 11, 2022, 5:38 AM CDT for Bastrop County, Lee County, Texas. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2022, 5:38 AM CDT (10:38 UTC)
- Expired
- Apr 11, 2022, 6:04 AM CDT
- In force
- 26 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Bastrop County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 72 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 5:44 AM CDT | HAIL 0.75 | 1 Sw Bastrop, TX | REPORT FROM MPING: DIME (0.75 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.6 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 834 J/kg
- Mixed-layer CIN
- -367 J/kg
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
674
WUUS54 KEWX 111038
SVREWX
TXC021-287-111130-
/O.NEW.KEWX.SV.W.0027.220411T1038Z-220411T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
538 AM CDT Mon Apr 11 2022
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
East central Bastrop County in south central Texas...
South central Lee County in south central Texas...
* Until 630 AM CDT.
* At 538 AM CDT, a severe thunderstorm was located over Bastrop,
moving east at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Bastrop, Giddings, Paige, Circle D-KC Estates, Camp Swift, Phelan,
Serbin, Bastrop State Park, Hills Prairie, Northrup, Alum Creek,
Buescher State Park, Hills, Lincoln and Manheim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3005 9698 3003 9741 3017 9743 3032 9691
3011 9686
TIME...MOT...LOC 1038Z 262DEG 25KT 3011 9732
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
RUNYEN2 follow-up statements
316
WWUS54 KEWX 111056
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
556 AM CDT Mon Apr 11 2022
TXC021-287-111130-
/O.CON.KEWX.SV.W.0027.000000T0000Z-220411T1130Z/
Bastrop TX-Lee TX-
556 AM CDT Mon Apr 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR EAST CENTRAL BASTROP AND SOUTH CENTRAL LEE COUNTIES...
At 556 AM CDT, a severe thunderstorm was located near Circle D-KC
Estates, or 7 miles east of Bastrop, moving east at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Giddings, Paige, Circle D-KC Estates, Serbin, Bastrop State Park,
Northrup, Buescher State Park, Hills, Alum Creek, Lincoln and
Manheim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3007 9726 3018 9727 3029 9701 3032 9691
3011 9686 3005 9698 3005 9700
TIME...MOT...LOC 1056Z 262DEG 24KT 3012 9719
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
RUNYEN666
WWUS54 KEWX 111104
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
604 AM CDT Mon Apr 11 2022
TXC021-287-111114-
/O.CAN.KEWX.SV.W.0027.000000T0000Z-220411T1130Z/
Bastrop TX-Lee TX-
604 AM CDT Mon Apr 11 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BASTROP AND SOUTH
CENTRAL LEE COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3007 9726 3018 9727 3029 9701 3032 9691
3011 9686 3005 9698 3005 9700
TIME...MOT...LOC 1103Z 262DEG 25KT 3013 9712
$$
RUNYENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 3:42 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 11, 3:42 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 342 AM CDT Mon Apr 11 2022 .SHORT TERM (Today through Tuesday)... Radar imagery continues to show isolated to widely scattered convection organized about a quasi-zonal boundary from Kerrville - Fredericksburg - La Grange. Very poorly resolved through the afternoon and early evening runs of convection-allowing models, this activity originated last evening in the moist, southerly low level flow regime currently in place across South-Central Texas. Its persistence, despite hefty amounts of CIN present in the nocturnal boundary layer, suggests that this activity is likely elevated in nature. The storms are most likely benefiting from serial, low- amplitude impulses embedded within the westerly to southwesterly mid and upper level flow fields. Very steep mid-level lapse rates (9-9.5 C/km) are undoubtedly helping as well, and are the likely explanation for continued small hail production out of this activity. We have accounted for these storms through 08Z in the weather grids, however, we will make adjustments to the forecast should activity continue into the predawn hours. Most areas east of the US 83 corridor will wake up to low stratus clouds this morning. Driven by continued brisk, moist southerly low level flow, it's possible that a few pockets of fog could develop in the Southern Edwards Plateau and Hill Country. Coverage should mix out entirely along and west of Interstate 35 as the dryline marches east this afternoon, while areas further east will likely see partly cloudy conditions through the duration of today. This should lead to the warmest high temperatures across the Rio Grande Plains and Winter Garden, where highs will reach the mid and upper 90s. Expect highs in the upper 80s to the east of US 281. Chances for showers and thunderstorms (some of which could become severe) continue to be the dominant headline from this afternoon through Tuesday evening. Isolated to widely scattered thunderstorms remain possible this afternoon particularly across portions of Hill Country and points east. In the absence of any predominant dynamic forcing mechanisms, this activity continues to be highly conditional upon a stout capping inversion breaking along the dryline. Should this occur, ample instability aloft would support a large to potentially very large hail threat. High dewpoint depressions in the subcloud layer immediately at the dryline would also drive a conditional threat for damaging wind gusts as well. As of this morning, none of the global or mesoscale model guidance develops convection this afternoon, however, there is broad consensus across virtually all solutions that the CIN barrier could erode immediately along the dryline by the mid-late afternoon hours today. Currently depicted in a southwest-northeast corridor from northern Uvalde County to Burnet County, such a scenario would likely support development of isolated severe thunderstorms late this afternoon and into the evening hours. SPC has continued a marginal risk for severe thunderstorms along and east of a San Antonio - Kerrville - Llano line in light of this potential. We have accounted for this conditional threat in this afternoon's weather grids, and will continue to monitor latest model trends closely. The more considerable threat for potential severe weather by far continues to be Tuesday afternoon. Rounds of convective activity are likely beginning during the mid to late morning hours, as a southern stream shortwave trough remains forecast to pass over the area. Likely tracking over our southeastern CWA, DPVA from the feature will encourage shower and thunderstorm development along and east of Interstates 35 and 37 through the very early afternoon hours tomorrow. Given the timing of this activity -- namely prior to peak destabilization of the near surface layer -- widespread severe weather is unlikely with these showers and storms, though an isolated instance of severe hail (quarter size) and damaging wind in excess of 60 MPH can't be entirely ruled out. The bigger concern is during the later afternoon hours on Tuesday, when high amounts of CAPE are forecast to build along an ever- sharpening surface dryline draped across the central portions of the CWA (US 281 continues to be the point of greatest forward progress in most model forecasts). Likely due to strong surface heating immediately along the boundary, a robust signal in all available model guidance points to the cap breaking by the mid-late afternoon along and immediately ahead of the dryline. If this were to occur, very steep lapse rates aloft would support a large to very large hail threat. Similar to today, large dew point depressions in the subcloud layer along the dryline would support isolated damaging wind gusts exceeding 60 MPH. A nonzero, albeit secondary, threat of an isolated tornado would be present as well. It still appears that the greatest potential for any of this activity will be across the northeastern portions of the CWA. SPC has extended its day 2 enhanced (level 3/5) risk for severe thunderstorms into Burnet and Llano Counties, and has maintained a slight (level 2/5) risk along and north of Interstate 10. A hatched area denoting 10% or greater probabilities of hail exceeding two inches in diameter has been introduced over the entirety of the slight risk area as well. We will continue to monitor tomorrow afternoon's severe weather threat closely. && .LONG TERM (Tuesday Night through Sunday)... Storms that fire Tuesday afternoon across the eastern CWA are likely to linger into Tuesday evening. There is also the potential some storms could unzip southwest down the dryline and merging sea- breeze, within an uncapped area, across the eastern Hill Country Tuesday evening. Very steep elevated lapse rates will be in play, producing MUCAPE values 3000-3500 J/kg and coinciding with 0-6KM bulk shear values of around 50KT. So the severe storm potential will likely continue into the evening hours, with large to possibly very large hail and damaging wind gusts the primary threats and a lesser, but non-zero, isolated tornado threat. Convection may wane after midnight as convective inhibitions increases, except across the far northern CWA early Wednesday morning along the approaching cold front. The cold front will sweep through the area Wednesday morning with much drier air filtering into the region behind it. Gusty northwest winds will also develop along the I-35 corridor west to the Rio Grande behind the front. Cooler Thursday morning, with low temperatures in the low 40s to mid 50s forecast, but a nice rebound in afternoon temperatures into the mid 80s to low 90s. A low level return flow is forecast to set up Friday, and global models are generating some light QPF across the region. Right now we are confining mentionable precip to the the Coastal Plains Friday. Flat ridging aloft builds into the region over the weekend with warm afternoon temperatures and breezy southerly low level flow prevailing. Another cold front is forecast either Sunday night or Monday. && .FIRE WEATHER... Elevated to near-critical fire weather conditions are possible this afternoon and again Tuesday afternoon behind the dryline across the Rio Grande and southern Edwards Plateau. Critical fire weather conditions are possible Wednesday behind a cold front along the I-35 corridor west to the Rio Grande. Very dry air will filter into the region, producing minimum RH values in the teens and single digits through this region, and coinciding with northwest winds gusting to 20 to 30 mph. A Fire Weather Watch and eventual Red Flag Warning could be required. East of the I-35 corridor, elevated fire weather conditions are forecast Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 87 70 88 68 91 / 20 20 30 30 20 Austin Bergstrom Intl Airport 87 70 89 67 91 / 20 20 30 30 20 New Braunfels Muni Airport 88 69 91 67 92 / 20 20 20 20 10 Burnet Muni Airport 90 68 89 65 87 / 20 20 30 30 10 Del Rio Intl Airport 99 71 101 66 92 / 0 0 - 0 0 Georgetown Muni Airport 88 70 89 67 91 / 20 20 30 30 20 Hondo Muni Airport 93 68 97 65 95 / 20 20 20 20 0 San Marcos Muni Airport 88 69 88 66 92 / 20 20 20 20 10 La Grange - Fayette Regional 86 71 88 69 90 / 10 10 30 30 20 San Antonio Intl Airport 89 70 92 67 93 / 20 20 20 20 - Stinson Muni Airport 91 70 94 70 96 / 20 20 20 20 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term/Aviation...Quigley Long-Term...76
Hazardous weather outlook, Apr 11, 4:05 AM CDT, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 405 AM CDT Mon Apr 11 2022 TXZ171>173-183>194-202>209-217>225-228-120915- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 405 AM CDT Mon Apr 11 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. There's a chance for isolated to widely scattered thunderstorms this afternoon. Any storms that can manage to develop could become strong to severe, with large hail and damaging winds being the primary threats. The Storm Prediction Center has placed most areas along and east of US 281 in a marginal risk (level 1/5) for severe weather in light of this potential. Elevated to near critical fire weather conditions will continue this afternoon, primarily along and west of US 83. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A better chance for strong to severe thunderstorms arrives Tuesday afternoon and evening, primarily along and east of US 281. Large hail and damaging winds will be the primary hazards once again, although a nonzero threat of an isolated tornado exists as well. The Storm Prediction Center has included Burnet and Williamson Counties in its day 2 enhanced (level 3/5) risk for severe thunderstorms, and has continued a slight (level 2/5) risk north and east of Interstate 10 in light of this potential. Elevated to critical fire weather conditions are expected west of US 281 Tuesday afternoon, and across all of South-Central Texas Wednesday and Thursday of this week. Fire Weather Watches and/or Red Flag Warnings could become necessary drawing closer to this portion of the forecast period. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 11, 2:53 AM CDT, 2 hours 45 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 253 AM CDT Mon Apr 11 2022 TXZ188>190-110830- Blanco TX-Gillespie TX-Kendall TX- 253 AM CDT Mon Apr 11 2022 ...A strong thunderstorm will impact portions of southwestern Blanco, southeastern Gillespie and northern Kendall Counties through 330 AM CDT... At 253 AM CDT, Doppler radar was tracking a strong thunderstorm near Old Tunnel State Park, or 7 miles northeast of Comfort, moving east at 40 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Comfort, Sisterdale, Flugrath, Kendalia, Old Tunnel State Park, Waring, Albert and Bankersmith. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 2994 9888 3011 9891 3023 9847 2997 9843 TIME...MOT...LOC 0753Z 260DEG 36KT 3004 9881 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH RUNYEN
Special weather statement, Apr 11, 3:28 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
328 AM CDT Mon Apr 11 2022
TXZ190-191-110900-
Blanco TX-Hays TX-
328 AM CDT Mon Apr 11 2022
...A strong thunderstorm will impact portions of northwestern Hays
and southern Blanco Counties through 400 AM CDT...
At 327 AM CDT, Doppler radar was tracking a strong thunderstorm over
Flugrath, or near Blanco, moving east at 35 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Dripping Springs, Wimberley, Blanco, Woodcreek, Flugrath, Henly,
Payton and Mount Gainor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3001 9805 3001 9827 3004 9829 3002 9832
3002 9848 3011 9856 3016 9857 3030 9810
TIME...MOT...LOC 0827Z 261DEG 31KT 3009 9848
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
RUNYENSpecial weather statement, Apr 11, 3:56 AM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
356 AM CDT Mon Apr 11 2022
TXZ191-192-110930-
Hays TX-Travis TX-
356 AM CDT Mon Apr 11 2022
...A strong thunderstorm will impact portions of northern Hays and
southern Travis Counties through 430 AM CDT...
At 354 AM CDT, Doppler radar was tracking a strong thunderstorms
from near Dripping Springs to near Tanglewood Forest, moving east at
50 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Austin, Pflugerville, Buda, Dripping Springs, Tanglewood Forest,
Austin Bergstrom Int Airport, Manor, Bee Cave, West Lake Hills,
Rollingwood, Mustang Ridge, Bear Creek, Barton Creek, Henly, Shady
Hollow, Onion Creek, Driftwood, Hornsby Bend, Manchaca and Sunset
Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3021 9749 3008 9764 3005 9825 3014 9826
3023 9822 3041 9753
TIME...MOT...LOC 0854Z 260DEG 49KT 3015 9805
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RUNYENSpecial weather statement, Apr 11, 4:28 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
428 AM CDT Mon Apr 11 2022
TXZ193-194-209-111000-
Bastrop TX-Fayette TX-Lee TX-
428 AM CDT Mon Apr 11 2022
...A strong thunderstorm will impact portions of east central
Bastrop, southeastern Lee and northeastern Fayette Counties through
500 AM CDT...
At 428 AM CDT, Doppler radar was tracking a strong thunderstorm near
Paige, or 8 miles west of Giddings, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Giddings, Paige, Circle D-KC Estates, Lake Somerville State Park &
Trailway, Carmine, Serbin, Northrup, Alum Creek, Ledbetter, Loebau,
Buescher State Park, Hills, Manheim, Lincoln and Bastrop State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3006 9722 3022 9725 3033 9673 3032 9669
3030 9667 3030 9665 3029 9664 3025 9669
3024 9674 3020 9674 3016 9679 3014 9676
3017 9669 3015 9668 3014 9665 3009 9663
TIME...MOT...LOC 0928Z 260DEG 45KT 3015 9707
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
RUNYENSpecial weather statement, Apr 11, 4:29 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
429 AM CDT Mon Apr 11 2022
TXZ192-193-111000-
Bastrop TX-Travis TX-
429 AM CDT Mon Apr 11 2022
...A strong thunderstorm will impact portions of southeastern Travis
and northwestern Bastrop Counties through 500 AM CDT...
At 429 AM CDT, Doppler radar was tracking a strong thunderstorm near
Austin Bergstrom Int Airport, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Austin, Elgin, Bastrop, Austin Bergstrom Int Airport, Camp Swift,
Wyldwood, Circle D-KC Estates, Hornsby Bend, Webberville, Phelan,
Garfield, Maha, Del Valle, Cedar Hills, Butler, Pilot Knob and
Bastrop State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3009 9768 3027 9771 3038 9730 3010 9724
TIME...MOT...LOC 0929Z 259DEG 45KT 3020 9761
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RUNYENSpecial weather statement, Apr 11, 5:36 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
536 AM CDT Mon Apr 11 2022
TXZ193-194-111115-
Bastrop TX-Lee TX-
536 AM CDT Mon Apr 11 2022
...A strong thunderstorm will impact portions of east central Bastrop
and south central Lee Counties through 615 AM CDT...
At 535 AM CDT, Doppler radar was tracking a strong thunderstorm over
Bastrop, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bastrop, Giddings, Paige, Circle D-KC Estates, Camp Swift, Phelan,
Serbin, Bastrop State Park, Hills Prairie, Northrup, Alum Creek,
Buescher State Park, Hills, Lincoln and Manheim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3005 9698 3003 9741 3017 9743 3032 9691
3011 9686
TIME...MOT...LOC 1035Z 258DEG 25KT 3012 9734
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
RUNYENThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:32 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 25 min |
| Apr 10, 9:37 PM CDT | Special Weather Statement | EWX | Medina | 38 min |
| Apr 10, 10:29 PM CDT | Special Weather Statement | EWX | Bexar | 46 min |
| Apr 10, 10:48 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 57 min |
| Apr 10, 10:55 PM CDT | Special Weather Statement | EWX | Bandera | 50 min |
| Apr 10, 11:35 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Gonzales, Guadalupe | 25 min |
| Apr 10, 11:38 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Medina | 37 min |
| Apr 11, 12:00 AM CDT | Special Weather Statement | EWX | Caldwell | 45 min |
| Apr 11, 1:38 AM CDT | Special Weather Statement | EWX | Caldwell | 37 min |
| Apr 11, 2:20 AM CDT | Special Weather Statement | EWX | Fayette | 25 min |
| Apr 11, 2:26 AM CDT | Special Weather Statement | EWX | Kerr | 34 min |
| Apr 11, 2:53 AM CDT | Special Weather Statement | EWX | Kendall | 37 min |
| Apr 11, 3:28 AM CDT | Special Weather Statement | EWX | Blanco | 32 min |
| Apr 11, 3:56 AM CDT | Special Weather Statement | EWX | Hays, Travis | 34 min |
| Apr 11, 4:28 AM CDT | Special Weather Statement | EWX | Lee | 32 min |
| Apr 11, 4:29 AM CDT | Special Weather Statement | EWX | Bastrop, Travis | 31 min |
| Apr 11, 5:36 AM CDT | Special Weather Statement | EWX | Bastrop | 39 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.